Characterizations of Non-Associative Ordered Semigroups by Their Intuitionistic Fuzzy Bi-Ideals

KAUSAR N., Alesemi M., Salahuddin S., Munir M.

Discontinuity, Nonlinearity, and Complexity, vol.9, no.2, pp.257-275, 2020 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.5890/dnc.2020.06.007
  • Journal Name: Discontinuity, Nonlinearity, and Complexity
  • Journal Indexes: Scopus
  • Page Numbers: pp.257-275
  • Keywords: (1, 2)-) ideals, AG-subgroupoids), bi-, generalized bi-, Intuitionistic fuzzy (set, Intuitionistic fuzzy left (resp. right
  • Yıldız Technical University Affiliated: Yes


The aim of this paper is to investigate, the characterizations of different classes of non-associative and non-commutative ordered semigroups in terms of intuitionistic fuzzy left (right, bi-, generalized bi-, (1,2)-) ideals.